# SDR WVER2018081912

- Difficulty date: August 5, 2017
- Submitted: August 20, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 27,386 hours, 20,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320907
- Condition: Corroded
- Location: Fuselage
- Part time: 27,386 hours, 20,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED NEAR FASTENER HOLE AT FS 364.00 BETWEEN STR 26L AND 27.
